# SDR 2008UALA05887

- Difficulty date: September 24, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 61,931 hours, 20,641 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 05939108
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN FIRST CLASS AND FWD GALLEY.  REPLACED BALLAST.  CHECKS OKAY.
